# SDR SWAA011985

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 47,192 hours, 35,861 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 6963523
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT ELEVATOR PUSH ROD ATTACH BEARING WORN.  REMOVED AND REPLACED BEARING AND SLEEVE PER MM.
